American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] John C. Mayer and Lex G. Oversteegen. A topological characterization of ${\bf R}$-trees . Trans. Amer. Math. Soc. 320 (1990) 395-415. MR 961626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Matatyahu Rubin. On the reconstruction of topological spaces from their groups of homeomorphisms . Trans. Amer. Math. Soc. 312 (1989) 487-538. MR 988881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. Lutzer, J. van Mill and R. Pol. Descriptive complexity of function spaces . Trans. Amer. Math. Soc. 291 (1985) 121-128. MR 797049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerald S. Ungar. On all kinds of homogeneous spaces . Trans. Amer. Math. Soc. 212 (1975) 393-400. MR 0385825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1